Tetrazepam drug sensitivity − usefulness of the patch test

@article{Pirker2002TetrazepamDS,
  title={Tetrazepam drug sensitivity − usefulness of the patch test},
  author={Claudia Pirker and Ana M Misic and Thomas Brinkmeier and Peter J Frosch},
  journal={Contact Dermatitis},
  year={2002},
  volume={47}
}
The muscle relaxant tetrazepam may cause severe cutaneous adverse effects. We report 4 cases of varying intensity: Stevens–Johnson syndrome, erythema–multiforme‐like exanthema, maculopapular and maculo‐urticarial exanthema. Patch testing with tetrazepam (10% in petrolatum) was strongly positive in the 2 patients with severe skin eruptions and weakly positive in the other 2. Oral rechallenge with tetrazepam was positive in 3 patients (1 not done). Diazepam, with a similar chemical structure to… 
Systemic dermatitis due to tetrazepam.
TLDR
A 61-year-old man with adverse reactions after ingestion of metamizole, diclofenac, and tetrazepam is reported, who can tolerate diazepam but who had a type IV hypersensitivity reaction to tetrazEPam confirmed by patch testing and oral challenge.
Patch testing in adverse drug reactions
Cutaneous adverse drug reactions (CADRs), defined as skin eruptions induced by drugs used in adequate doses and in the correct indications, present under different clinical patterns, and the
Tetrazepam Allergy: A Case Series of Cutaneous Adverse Events.
TLDR
Due to the withdrawal of tetrazepam, and only one case of documented cross-reactivity to diazepam, physicians could take other benzodiazepine-derivates into therapeutic consideration.
Drug patch testing in systemic cutaneous drug allergy.
TLDR
It is advised to perform drug patch tests during the 6 months following the CADR as the authors do not know whether positive results will persist and it is always necessary to consider the relevance of any positive drug patch test.
Acute generalized exanthematous pustulosis due to tetrazepam.
TLDR
Results support previous data suggesting an important role for IL-8 and drug-specific T cells in the pathogenesis ofAGEP and imply that the reaction was specific to tetrazepam with no cross-reactivity to other benzodiazepines.
Skin testing in delayed reactions to drugs.
  • A. Barbaud
  • Medicine
    Immunology and allergy clinics of North America
  • 2009
TLDR
Details of the use of patch tests as they apply to patients with various drug reactions are discussed, useful to study cross-reactivity between suspected drugs.
Treatment of extensive and recalcitrant viral warts with acitretin
45 Correspondence Toxic epidermal necrolysis caused by tetrazepam A 50-year-old man was referred to our department with toxic epidermal necrolysis (TEN). He had a history of Stevens– Johnson syndrome
European Society of Contact Dermatitis guideline for diagnostic patch testing – recommendations on best practice
The present guideline summarizes all aspects of patch testing for the diagnosis of contact allergy in patients suspected of suffering, or having been suffering, from allergic contact dermatitis or
Drug skin tests and systemic cutaneous adverse drug reactions: an update
TLDR
The analysis of recent literature permits to propose which tests to choose for each clinical feature of CADR and to give the lis...
Probable drug rash with eosinophilia and systemic symptoms syndrome related to tetrazepam
TLDR
It is suggested that it is necessary to explain sufficiently the disease to the family and support the patient with a good doctor–patient–family relationship and to prove that the dermatitis and septicemia were caused by faeces and ‘Natto’.
...
1
2
3
4
...

References

SHOWING 1-10 OF 12 REFERENCES
Stevens-Johnson syndrome from tetrazepam.
TLDR
In spite of the absence of cross reactions with the rest of benzodiazepines, faced with the seriousness of the case presented, it is advised to the patient to avoid this type of medicines.
Photodermatitis from tetrazepam
TLDR
Treatment for sciatica was discontinued and the eruption cleared with skin desquamation in 10 days, and oral photochallenge test with tetrazepam was performed, with reappearance of the skin eruption.
Patch testing in cutaneous reactions caused by carbamazepine
TLDR
The present study suggests that patch testing is useful in the diagnosis of carbamazepine allergy in patients with maculopapular eruptions or erythrodermas.
Delayed cell‐mediated hypersensitivity to tetrazepam
TLDR
A 59-year-old man, with degenerative arthritis, was treated daily with 1 capsule of Myolastan® (50 mg tetrazepam) and developed an itchy maculopapular rash and tightness of the chest, without wheezing.
Tetrazepam allergy detected by patch test
Case no. 1. A 71-year-old man, with cervical arthralgia for 2 years, was successfully treated with 50 mg ofMyolastan® (tetrazepam) daily, taken at night, and 16 mg of Fidium® (betahistidine
Tetrazepam: an allergen with several clinical expressions
TLDR
Positive reactions to nickel sulfate and all 3 dilutions of ceftiofur sodium were obtained and dermatitis affected both eyelids in a chicken vaccinator.
Cross‐reactive Type IV hypersensitivity reactions to benzodiazepines revealed by patch testing
TLDR
The 3 patients who reacted only to their own epoxy resin underline the importance of patch testing patients to their Own epoxy resins when investigating occupational cases and may not always be standard (diglycidyl ether of bisphenol A).
Delayed hypersensitivity drug reactions diagnosed by patch testing
TLDR
Attempts to diagnose delayed hypersensitivity drug eruptions by patch testing are reviewed, control data is reviewed, and an operational definition is offered that might make for greater acceptance of the rôle of diagnostic patch testing in this entity.
Textbook of Contact Dermatitis
TLDR
The Textbook of Contact Dermatitis covers every conceivable aspect of modern day management of contact dermatitis, with special emphasis being given to occupational aspects as well as to prevention, diagnosis and treatment.
...
1
2
...